# SDR 2023F00045

- Difficulty date: January 30, 2023
- Submitted: February 7, 2023
- Operation: General aviation
- Aircraft: N967AM
- Make and model: Boeing 787-8
- Aircraft serial: 35312
- Aircraft time: 35,143 hours, 4,830 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Module
- Part number: 7001267M07
- Part serial: AAFJ000197
- Condition: Unserviceable
- Location: Zone 100
- Part time: 35,143 hours, 4,830 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MAINTENACE MSG OF FLIGHT CONTROL SYS (RUDDER, AILERON, ELEVATOR FLAP) AND HYD PRESS
